# SDR WX0A20131004712

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991551739
- Condition: Chafed
- Location: Fs 1350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FWD SHROUD IS CHAFING AT FWD LT CORNER OF THE APU ANGLE TO FUSELAGE SKIN AT AIR INTAKE FLANGE.  FABRICATED NEW REPAIR ANGLE AND INSTALLED REPAIR IAW (STS) EA 05-2013-094.
